# SDR UIEA2019082645277

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,322 hours, 15,579 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F0789
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN FAILED IN CRUISE FLT (FL 360 SAT -47), ATTEMPTED THE RESET OF "GEN CONT" SW, FAILED RESET. APU WAS AVAILABLE. ( REMOVED AND REPLACED LEFT INTEGRATED DRIVE GENERATOR IAW B767 AMM 24-11-01, OPS CHECK GOOD. )
